default search action
"On perfect matchings in matching covered graphs."
Jinghua He et al. (2019)
- Jinghua He, Erling Wei, Dong Ye, Shaohui Zhai:
On perfect matchings in matching covered graphs. J. Graph Theory 90(4): 535-546 (2019)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.